Universidad Complutense de Madrid
E-Prints Complutense

Real interpolation and compactness

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando (1989) Real interpolation and compactness. Revista matemática de la Universidad Complutense de Madrid, 2, sup . pp. 93-101. ISSN 0214-3577

[img] PDF
Restringido a Repository staff only

291kB

Official URL: http://www.mat.ucm.es/serv/revmat/vol2-e/vol2-eh.pdf




Abstract

The behaviour of compactness under real interpolation is discussed. Classical results due to Krasnosel’skii, Lions-Peetre, Persson and Hayakawa are described, as well as others obtained very recently by Edmunds, Potter, Fernández and the author


Item Type:Article
Uncontrolled Keywords:Behaviour of compactness under real interpolation
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:22545
Deposited On:24 Jul 2013 11:15
Last Modified:14 Jun 2018 11:35

Origin of downloads

Repository Staff Only: item control page